Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Safe to take Furosemide with Atenolol?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
Is it safe to take Furosemide with Atenolol 50 mg a day?
Posted Thu, 15 Aug 2013 in Medicines and Side Effects
Answered by Dr. Raju A.T 7 minutes later

Thanks for your query.

Both Furosemide and Atenolol reduce the blood pressure. There can be additive effective when both drugs are taken together. There can be reduction in the heart rate leading to dizziness, weakness, fainting, fast or irregular heartbeats and sometimes syncope.

Since the interaction effects are rare, the drugs are sometimes advised to same patient when necessary. Care has to be taken by regular measurement of blood pressure and observing for symptoms mentioned above.

Hope, I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor